Toggle Main Menu Toggle Search

Open Access padlockePrints

An abstract approach to optimal decay of functions and operator semigroups

Lookup NU author(s): Dr David SeifertORCiD



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Magnes Press, 2019.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Debruyne G, Seifert D

Publication type: Article

Publication status: Published

Journal: Israel Journal of Mathematics

Year: 2019

Volume: 233

Issue: 1

Pages: 439-451

Print publication date: 19/08/2019

Online publication date: 19/08/2019

Acceptance date: 23/12/2018

Date deposited: 14/10/2019

ISSN (print): 0021-2172

ISSN (electronic): 1565-8511

Publisher: Magnes Press


DOI: 10.1007/s11856-019-1918-y


Altmetrics provided by Altmetric